# SDR 2025FA0000644

- Difficulty date: August 21, 2025
- Submitted: September 15, 2025
- Operation: General aviation
- Aircraft: N25113
- Make and model: Cessna 172S
- Aircraft serial: 172S13296
- Aircraft time: 370 hours
- Engine: Lyc IO360L2A
- Engine time: 370 hours
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Servo
- Part number: AV25765362
- Part serial: AV60881371
- Condition: Contaminated
- Location: Engine Fuel
- Part time: 370 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AIRCRAFT HAD MOMENTARY POWER LOSS/VIBRATION  AFTER ADDING FULL POWER ON A TOUCH AND GO. ABORTED TAKEOFF. TOOK AIRCRAFT TO A RUNUP AREA AND CYCLED THE ENGINE FROM POWER IDLE TO FULL POWER MULTIPLE TIMES AND COULD NOT RECREATE THE ISSUE. FUEL SERVO REPLACED.
